# SDR QXEA2009082400629

- Difficulty date: August 18, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 6,828 hours, 7,169 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YYJ - ALL LANDING GEAR DOOR OPENED UNCOMMANDED, NOSE DOORS REMAINED OPEN, MAIN DOORS CLOSED.  OCCURRED IN LEVEL FLIGHT AT 8000 MSL AT 238 KTS.  RAN CHECK LIST AND GEAR EXTENDED WITH ALTERNATE METHOD WITH NO OTHER PROBLEMS.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NLG DOOR CLOSE PROX SENSOR (S-19).  LG OPS CHECKED GOOD IAW Q400 AMM 32-31-00-710-801.  RETURNED TO SERVICE.
